# SDR IPXA3M77876

- Difficulty date: March 28, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 58,214 hours, 9,597 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LOWER FWD CARGO DOOR SKIN DENTED AT AFT LOWER CORNER NEAR STA. 998.  REPAIRED LOWER FWD CARGO DOOR SKIN IAW STASA EA 011-5231-01-A4571 REV IR AND EO MD11-5230-50463-A, FAA 8100-9.
